| Catalog Number |
56535BER |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during an abdominal aorta aneurism [aaa] repair procedure within the interventional radiology/vascular lab, the tip of the diagnostic catheter detached within the patient.The physician had successfully acquired bilateral femoral vascular access and the catheter was advanced over an.035 guidewire to the site of interest under fluoroscopy.During catheter manipulations the tip detached within the patients descending aorta.The foreign body was successfully retrieved.No additional consequences to report.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause is attributed to clinical use and excessive force during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.